MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV08F45/80
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a 25mm amplatzer pfo occluder was chosen for implant with an 8f amplatzer trevisio intravascular delivery system.During the delivery system device preparation, it was noticed that the three-way stopcock was damaged and the "blue tap part had become detached from the three way part." it was reported the operator replaced the three way tap with a generic alternative.There was no report of any damage to the product box prior to use.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of a damaged stopcock being observed during device preparation was reported.Information from the field indicated that the shelf box that contained the box did not appear damaged and that the blue tap became detached while the device was being prepped and being used to deliver the flush to the device.The device was returned to abbott for analysis.The investigation found that the stopcock was grossly examined and the blue lever was noted to be detached from the clear body.Microscopic examination revealed that the lever was damaged/bent underneath the lever arms.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not conclusively be determined but is consistent with damaged during use.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16998947
Report Number2135147-2023-02311
Device Sequence Number2381038
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public05415067030924
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number9-ATV08F45/80
Device Catalogue Number9-ATV08F45/80
Device Lot Number8762757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight86 KG